Norms on semirings. I
Acta Universitatis Carolinae. Mathematica et Physica, Tome 51 (2010) no. 1, pp. 29-48
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2010_51_1_a2,
author = {Kala, V{\'\i}t\v{e}zslav and Kepka, Tom\'a\v{s} and N\v{e}mec, Petr},
title = {Norms on semirings. {I}},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {29--48},
year = {2010},
volume = {51},
number = {1},
mrnumber = {2752698},
zbl = {1243.16052},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2010_51_1_a2/}
}
Kala, Vítězslav; Kepka, Tomáš; Němec, Petr. Norms on semirings. I. Acta Universitatis Carolinae. Mathematica et Physica, Tome 51 (2010) no. 1, pp. 29-48. http://geodesic.mathdoc.fr/item/AUCMP_2010_51_1_a2/